In this letter, we study the leader-synchronization problem for a class of partial differential equations with boundary control and in-domain coupling. We describe the problem in an abstract formulation and we specialize it to a network of parabolic partial differential equations. We consider a setting in which a subset of the followers is connected to the leader through a boundary control, while interconnections among the followers are enforced by distributed in-domain couplings. Sufficient conditions in the form of matrix inequalities for the selection of the control parameters enforcing exponential synchronization are given. Numerical simulations illustrate and corroborate the theoretical findings.

Leader-Follower Synchronization of a Network of Boundary-Controlled Parabolic Equations with In-Domain Coupling / Kabalan, A.; Ferrante, F.; Casadei, G.; Cristofaro, A.; Prieur, C.. - In: IEEE CONTROL SYSTEMS LETTERS. - ISSN 2475-1456. - 6:(2022), pp. 2006-2011. [10.1109/LCSYS.2021.3136097]

Leader-Follower Synchronization of a Network of Boundary-Controlled Parabolic Equations with In-Domain Coupling

Cristofaro A.
Methodology
;
2022

Abstract

In this letter, we study the leader-synchronization problem for a class of partial differential equations with boundary control and in-domain coupling. We describe the problem in an abstract formulation and we specialize it to a network of parabolic partial differential equations. We consider a setting in which a subset of the followers is connected to the leader through a boundary control, while interconnections among the followers are enforced by distributed in-domain couplings. Sufficient conditions in the form of matrix inequalities for the selection of the control parameters enforcing exponential synchronization are given. Numerical simulations illustrate and corroborate the theoretical findings.
2022
control of networks; Distributed parameter systems; network analysis and control
01 Pubblicazione su rivista::01a Articolo in rivista
Leader-Follower Synchronization of a Network of Boundary-Controlled Parabolic Equations with In-Domain Coupling / Kabalan, A.; Ferrante, F.; Casadei, G.; Cristofaro, A.; Prieur, C.. - In: IEEE CONTROL SYSTEMS LETTERS. - ISSN 2475-1456. - 6:(2022), pp. 2006-2011. [10.1109/LCSYS.2021.3136097]
File allegati a questo prodotto
File Dimensione Formato  
Kabalan_preprint_Leader-Follower_2022.pdf

accesso aperto

Tipologia: Documento in Pre-print (manoscritto inviato all'editore, precedente alla peer review)
Licenza: Creative commons
Dimensione 485.33 kB
Formato Adobe PDF
485.33 kB Adobe PDF
Kabalan_Leader-Follower_2022.pdf

solo gestori archivio

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 849.14 kB
Formato Adobe PDF
849.14 kB Adobe PDF   Contatta l'autore

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/1626868
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 2
social impact